Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kruzhilin Nikolai Georgievich
(recent publications)
| by years | scientific publications | by types |



   2019
1. N. G. Kruzhilin, Uspekhi Mat. Nauk, 74 (2019)  mathnet  crossref

   2018
2. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  adsnasa  isi  elib
3. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib

   2016
4. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  elib  scopus (cited: 5)
5. J. Alper, A. V. Isaev, N. G. Kruzhilin, “Associated forms of binary quartics and ternary cubics”, Transform. Groups, 21:3 (2016), 593–618  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)

   2014
6. A. Isaev, N. Kruzhilin, “Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras”, Proc. Amer. Math. Soc., 142:2 (2014), 581–590 , arXiv: 1203.5549  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 5)

   2011
7. G. Fels, A. Isaev, W. Kaup, N. Kruzhilin, “Isolated hypersurface singularities and special polynomial realizations of affine quadrics”, J. Geom. Anal., 21:3 (2011), 767–782  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 7)

   2010
8. N. G. Kruzhilin, “A generalization of Kerner's theorem on proper maps”, Russian Math. Surveys, 65:6 (2010), 1181–1182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019